# SDR CA051109004

- Difficulty date: July 13, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,351 hours
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 508103237
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION DISCOVERED MLG TORQUE LINKS CRACKED AT CENTER BOLT ATTACH POINTS.  TORQUE LINKS SUBSEQUENTLY REPLACED.
